# SDR SWAA2022031472947

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ON REAR SPAR BTW WS 156.25 TO WS 331.00 LOWER SECTION ON RH WING 2022-94940 / [01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED ON REAR SPAR BTW WS 156.25 TO WS 331.00 LOWER SECTION ON RH WING IAW B737-700 SRM 51-40-02.;[02] TASK CARD COMPLETED
